pharmacist told me that bp can rise from the prednisone took 40mgs today as prescribed by urgent care. how long before bp goes back down. the reason for the prednisone is for copd and mild case of flu. had flu shot one week ago.
I have had my doctor look at that for me as well. Number one, call the doctor. Depending upon how far your COPD has progressed, you may have a clot in your lungs, an increase in the infection or other symptoms. Yes, prednisone does raise blood pressure. Yours needs to be reviewed by the doctor as those other possibilities can as well. Also keep track of your pulse. If at rest, just sitting, your pulse stays over 90 or higher you need to see a doctor very soon. Lung complications will often change BP quickly. So will prednisone, but it will be less effect over the day. Be sure to take the 40mg as 20 in the morning and 20 at night to reduce side effects.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Sep 2010 • 2 answers
High Blood Pressure - Hi All, I have good news to report today when I took my blood pressure it was?
Updated 9 Aug 2013 • 1 answer
Updated 16 Aug 2018 • 3 answers
Hypertension - I am prescribed 5mg enalapril for high blood pressure. today I have a blood pressure?
Updated 30 Nov 2014 • 2 answers
Updated 12 Dec 2015 • 1 answer